# SDR FDEA201410143156

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC2012507
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD SIDE PANEL 536DR IS DELAMINATED.  REPAIRED IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
